Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A chain of inclusion relations in computable analysis


Author: Oliver Aberth
Journal: Proc. Amer. Math. Soc. 22 (1969), 539-548
MSC: Primary 02.72
DOI: https://doi.org/10.1090/S0002-9939-1969-0242668-1
MathSciNet review: 0242668
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Oliver Aberth, Analysis in the computable number field, J. Assoc. Comput. Mach. 15 (1968), 275–299. MR 0237337, https://doi.org/10.1145/321450.321460
  • [2] G. S. Ceĭtin, Algorithmic operators in constructive complete separable metric spaces., Dokl. Akad. Nauk SSSR 128 (1959), 49–52 (Russian). MR 0115910
  • [3] A. A. Markov, On constructive mathematics, Trudy Mat. Inst. Steklov 67 (1962), 8–14 (Russian). MR 0153564
  • [4] I. P. Natanson, Theory of functions of a real variable, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron with the collaboration of Edwin Hewitt. MR 0067952
  • [5] N. A. Šanin, A constructive interpretation of mathematical judgments, Trudy Mat. Inst. Steklov. 52 (1958), 226–311 (Russian). MR 0101189
  • [6] I. D. Zaslavskiĭ, The refutation of some theorems of classical analysis in constructive analysis, Uspehi Mat. Nauk 10 (1955), 209-210.
  • [7] I. D. Zaslavskiĭ, Some peculiarities of constructive functions of a real variable in comparison with classical functions, Proc. Third All-Union Math. Congr. Acad. Sci. USSR, 1956, pp. 181-182.
  • [8] I. D. Zaslavskiĭ and G. S. Ceĭtin, Singular coverings and properties of constructive functions connected with them, Trudy Mat. Inst. Steklov. 67 (1962), 458–502 (Russian). MR 0152428

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.72

Retrieve articles in all journals with MSC: 02.72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242668-1
Article copyright: © Copyright 1969 American Mathematical Society